“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16299
School of Mathematics
  Title:   Nonsmooh sparsity constrained optimization problems: Optimality conditions
  Author(s):  Soghra Nobakhtian (Joint with N. Movahedia and M. Saarabadan)
  Status:   Published
  Journal: Optim. Lett
  Vol.:  13
  Year:  2019
  Pages:   1027-1038
  Supported by:  IPM
  Abstract:
This paper concerns a nonsmooth sparsity constrained optimization problem. We present first and second-order necessary and sufficient optimality conditions by using the concept of normal and tangent cones to the sparsity constraint set. Moreover, second-order tangent set to the sparsity constraint is described and then a new second-order necessary optimality condition is established. The results are illustrated by several examples.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right